American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49L25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Yoshikazu Giga, Nao Hamamuki and Atsushi Nakayasu. Eikonal equations in metric spaces. Trans. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] Yoshikazu Giga, Qing Liu and Hiroyoshi Mitake. Singular Neumann problems and large-time behavior of solutions of noncoercive Hamilton-Jacobi equations. Trans. Amer. Math. Soc. 366 (2014) 1905-1941.
Abstract, references, and article information
View Article: PDF

[3] Jin Feng and Andrzej Święch; with Appendix B by Atanas Stefanov. Optimal control for a mixed flow of Hamiltonian and gradient type in space of probability measures. Trans. Amer. Math. Soc. 365 (2013) 3987-4039.
Abstract, references, and article information
View Article: PDF

[4] Cristina Brändle and Emmanuel Chasseigne. Large deviation estimates for some nonlocal equations. General bounds and applications. Trans. Amer. Math. Soc. 365 (2013) 3437-3476.
Abstract, references, and article information
View Article: PDF

[5] N. Forcadel, C. Imbert and R. Monneau. Homogenization of accelerated Frenkel-Kontorova models with $n$ types of particles. Trans. Amer. Math. Soc. 364 (2012) 6187-6227.
Abstract, references, and article information
View Article: PDF

[6] Julio D. Rossi and Eduardo V. Teixeira. A limiting free boundary problem ruled by Aronsson’s equation. Trans. Amer. Math. Soc. 364 (2012) 703-719. MR 2846349.
Abstract, references, and article information
View Article: PDF

[7] Adam M. Oberman and Luis Silvestre. The Dirichlet problem for the convex envelope. Trans. Amer. Math. Soc. 363 (2011) 5871-5886. MR 2817413.
Abstract, references, and article information
View Article: PDF

[8] Sandro Zagatti. On viscosity solutions of Hamilton-Jacobi equations. Trans. Amer. Math. Soc. 361 (2009) 41-59. MR 2439397.
Abstract, references, and article information
View Article: PDF

[9] E. N. Barron, L. C. Evans and R. Jensen. The infinity Laplacian, Aronsson's equation and their generalizations. Trans. Amer. Math. Soc. 360 (2008) 77-101. MR 2341994.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Graziano Crasta and Annalisa Malusa. The distance function from the boundary in a Minkowski space. Trans. Amer. Math. Soc. 359 (2007) 5725-5759. MR 2336304.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Bernard Dacorogna and Paolo Marcellini. Viscosity solutions, almost everywhere solutions and explicit formulas. Trans. Amer. Math. Soc. 356 (2004) 4643-4653. MR 2067137.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Antonio Siconolfi. Errata to ``Metric character of Hamilton--Jacobi equations''. Trans. Amer. Math. Soc. 355 (2003) 4265-4265. MR 1953535.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Antonio Siconolfi. Metric character of Hamilton--Jacobi equations. Trans. Amer. Math. Soc. 355 (2003) 1987-2009. MR 1953535.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] F. H. Clarke and Yu. S. Ledyaev. Mean value inequalities in Hilbert space . Trans. Amer. Math. Soc. 344 (1994) 307-324. MR 1227093.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1